# SDR FDEA202112022981

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 113N200325
- Part serial: 000057
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LH WING MAIN FLAP INBD SIDE, EXISTING UPPER SKIN REPAIR IS DISBONDING AT APPROX WS   175. REPAIRED LH WING INBD MAIN FLAP I/B SIDE UPPER SURFACE PREVIOUS REPAIR IAW B757 SRM   57-53-01 FIG 201 SHEET 2, 51-70-10-2R, 51-40-02 WITH A PERMANENT REPAIR.
